New - excited & anxious

Discussion in 'Introductions' started by Gooba, Jun 22, 2014.

  1. Gooba

    Gooba New Member
    Registered

    Joined:
    Jun 22, 2014
    Messages:
    7
    Likes Received:
    6
    Hi!
    I'm about to begin taking duromine 30mg as of tomorrow. (I've filled the script already).

    I guess I'm anxious as I've been on Lexapro for last few years. And feel apprehensive of taking the Duromine.

    Was anyone else in same boat?
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,248
    Likes Received:
    868
    Hi, Gooba
    Welcome and don't be afraid, these pills helped a lot of people. But you'll never know how exactly it'll work for you. Just make sure you don't mix the pills with other diet supplements and antidepressants. BTW why 30mg? The smallest dose is 15mg and it's better to start with it to avoid side effects. Besides, you can always increase the dose afterwards.
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
    Gooba likes this.
  3. Gooba

    Gooba New Member
    Registered

    Joined:
    Jun 22, 2014
    Messages:
    7
    Likes Received:
    6
    Hi Kate, thank you for taking the time to respond.
    My doctor told me that at my weight 30mg is the dose I should be on. So as per her instruction and script that's what I'm on.
    I started them today. Experiencing dry mouth - so drinking lot's of water. Bit wired too. But I feel good otherwise. I'm excited to see progress at the end of week when I see my GP.
     
    Molly2014 and BeeDreamy like this.
  4. BeeDreamy

    BeeDreamy New Member
    Registered

    Joined:
    Jun 18, 2014
    Messages:
    5
    Likes Received:
    6
    Hi Gooba,
    All the best in your journey! I hope the side effects have subsided for you now and you are feeling great. I was also started on 30mg by my Dr due to my BMI putting me in the Obese range. The side effects i found subsided after around 3 days and i feel no different on them now and im on day 12. :)
     
    Stop hovering to collapse... Click to collapse... Hover to expand... Click to expand...
    Molly2014 and Gooba like this.
  5. Gooba

    Gooba New Member
    Registered

    Joined:
    Jun 22, 2014
    Messages:
    7
    Likes Received:
    6
    Hi BeDreamy - thanks for your response. Dry mouth is the obvious side effect. Otherwise it's day 4 today and I feel good. Still wired - but it's a positive feeling. I feel in control. :)
    It's reassuring to speak with ppl in similar situation. So thank you.
     
    BeeDreamy likes this.
Loading...
  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook